Couldn't find what you looking for?

TRY OUR SEARCH!

Prolonged bleeding after Plan B

Answered by a doctor

took Plan B... bleeding started 3 days later...going on 14th day and still bleeding!!! is this normal????? %-)

by User avatar brando85496

I got my iud put in yesterday morning and I have a crazy itching and it burns like hell to pee now

Answered by a doctor

I got my iud put in yesterday morning it’s been about 24 hours and I have a crazy itching and it burns like hell to pee now. I’m always going online trying to figure out what’s going on and I’m glad that I’m not going crazy and glad to see I’m not the only one. Not that I’d ever wish...

by User avatar Guest

brown discharge after taking morning after pill

Answered by a doctor

I am 19 years old, my boyfriend and I have always used a condom during sex. But the last time we had sex, the condom fell off. We both got scared so I went to the health center and got the Plan B package of the "morning after pill" I had to wait 72 hours until I could take it because of the hours it...

by User avatar angelbabe

No sexual attraction/ feelings towards my boyfriend after birth control

Hi! Was wondering if anyone feels this way????! I stopped taking my last birth control pill a little over a month ago. Everything was fine and I felt great right after stopping it. I've had a boyfriend for almost 3 years who I love unconditionally. BUT about a month coming off birth control and I...

by User avatar Guest

I had unprotected sex 2 days ago and my ovulation is tomorrow. should I take another postinor2

I had unprotected sex on Sunday and took Postinor 2 that same day, I had sex on Tuesday, And my ovulation is tomorrow should I take another postinor2

by User avatar sized pad

I'm feeling nauseous after taking Plan B One Step. Is it just a side effect?

Answered by a doctor

Please help me. I need answers. This will be kinda long so I'm sorry! So 7 days ago me and my boyfriend had sex for the first time. We were using a condom almost the whole time. But he penetrated me without a condom without me knowing (Don't worry we had a long serious talk about this! He will never...

by User avatar blushful tenor

Nausea when coming off depo provera shot?

Answered by a doctor

I have been struggling lately with very bad nausea every day. It's comes and goes during the day but is the worst in the evening/night. I have recently (about 2 months ago) come off the depo shot after being on it for about 3 years. I asked my doctor if the nausea could be a side effect of...

by User avatar Guest

Anxiety, flu-like symptoms and lack of appetite after I started taking Sprintec

Answered by a doctor

Holy cow, so glad I stumbled on this site!!! What peace it brings to me to not only know we are not alone, but possibly gain some insights and answers to questions.  I have been on BC since I was 20. I’m now 38 and was currently taking Sprintec. I started having issues last month the week...

by User avatar Guest

will plan B still work if she took it 4 days after having sex? also, her breasts are hurting

Answered by a doctor

So me and my girlfriend had sex on a Monday and I gave her the plan b pill on a Friday and I wanted to know if the pill will still work and I also wanted to ask if it’s possible that her breasts hurt and she bleeds 14 days later??  

by User avatar Guest

Strange symptoms after getting off Depo Provera - Part 2

Answered by a doctor

This post is an extension of the Strange symptoms after getting off Depo Provera? thread. Please continue posting within this thread.

by User avatar Jenny3481